# SDR COMA9760182

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: PA78C16A
- Condition: Burned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MELTING PLASTIC, ELECTRICAL BURNING SMELL IN COCKPIT WITH EXTERNAL POWER IN USE.  REPAIRED BURNED WIRING AT CIRCUIT BREAKER PANEL NR 3.
